MathSciNet Relay Station
MathSciNet bibliographic data
MR1046181 (91e:52021) 52B35 (05B25 52B55)
Goodman, Jacob E.; Pollack, Richard; Sturmfels, Bernd The intrinsic spread of a configuration in ${\bf R}\sp d$. J. Amer. Math. Soc. 3 (1990), no. 3, 639–651.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement